# SDR AALA202204186906

- Difficulty date: April 14, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N822AN
- Make and model: Boeing 737
- Aircraft serial: 40642
- Aircraft time: 21,384 hours, 2,410 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: None
- Condition: Deployed
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK HAS ONE EMERGENCY ESCAPE DEVICE DEPLOYED AND SEAL BROKEN. REMOVED AND REPLACED FLIGHT DECK EMERGENCY DESCENT DEVICE PER AMM 25-61-02.
